MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. RTN ELEC DUAL PLATE 9FT CORD; RETURN ELECTRODE DUAL PLATE WITH CORD

MEGADYNE MEDICAL PRODUCTS, INC. RTN ELEC DUAL PLATE 9FT CORD; RETURN ELECTRODE DUAL PLATE WITH CORD
Model Number 0855CN
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 08/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that post-op to the unknown procedure that after the procedure the grounding pad was removed.The registered nurse noted skin irritation.Patient eventually had noticeable bruising and redness.The skin was still intake and pain free.The effective area was on the outer side and roughly six inches in length.Unknown of the current condition of the patient.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 1/13/2023.An analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.However, if the product is received at a later date, the investigation will be updated as applicable.The dhr review is confirmed that the product was produced accomplishing quality requirements and released according to established procedures.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: is this a skin irritation a chemical or thermal reaction? or it is a burn? if yes for a burn, could you please confirm what is the severity of the burn? (please see degrees of burns below and choose one).O first degree burns are minor burns on the first layer of skin.The skin looks dry, redness, and may be swelling; no penetration or blisters.O second degree burn looks wet or moist.The burn site appears red, blistered, and may be swollen and painful.O third degree burn the burn site looks deep, whitening or blackened and charred -what medical intervention was used to treat the skin irritation? (such as salve or stitches) -besides the skin lesion, did the patient experience any adverse consequence due to the issue? -are there any anticipated long-term effects from the skin lesion or burn? - what is the current status of the affected (patient or user)? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 2/15/2023.Maude report number : 1721194-2023-00007.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 2/2/2023.Additional information was requested, and the following was obtained: if yes for a burn, could you please confirm what is the severity of the burn? (please see degrees of burns below and choose one).N/a.What medical intervention was used to treat the skin irritation? (such as salve or stitches) n/a.Besides the skin lesion, did the patient experience any adverse consequence due to the issue? n/a.Are there any anticipated long-term effects from the skin lesion or burn? - n/a.What is the current status of the affected (patient or user)? - n/a.

Brand Name
RTN ELEC DUAL PLATE 9FT CORD
Common Device Name
RETURN ELECTRODE DUAL PLATE WITH CORD
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
4545 creek road
cincinnati OH 45242
Manufacturer (Section G)
NEW DEANTRONICS TAIWAN, LTD.
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key16157716
Report Number1721194-2023-00007
Device Sequence Number15330269
Product Code GEI
UDI-Device Identifier10614559104613
UDI-Public10614559104613
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060255
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number0855CN
Device Catalogue Number0855CN
Device Lot Number2012129
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/29/2022
Supplement Date Received by Manufacturer01/17/2023
02/13/2023
Initial Report FDA Received Date01/13/2023
Supplement Report FDA Received Date02/02/2023
02/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown